# SDR DALA2020082542862

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N102DN
- Make and model: Airbus A321-211
- Aircraft serial: 9485
- Aircraft time: 1,068 hours, 448 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

FWD OVEN, CAPT SIDE, LOC 103 MADE BURNING RUBBER/ELECTRICAL SMELL WHEN ACTIVATED. F/A TURNED OFF AND SECURED CB.   REMOVED AND REPLACED OVEN 103 IAW A321 AMM 25-35
